Ufa Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufa Mathematical Journal, 2023, Volume 15, Issue 2, Pages 42–54
DOI: https://doi.org/10.13108/2023-15-2-42
(Mi ufa652)
 

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics for solutions of problem on optimally distributed control in convex domain with small parameter at one of higher derivatives

A. R. Danilin

N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of RAS, Kovalevskaya str. 16, 620108, Ekaterinburg, Russia
References:
Abstract: We consider a problem on optimally distributed control in a planar strictly convex domain with a smooth boundary and a small parameter at one of the higher derivatives in the elliptic operator. On the boundary of the domain the homogeneous Dirichlet condition is imposed, while the control is additively involved in an inhomogeneity. As a set of admissible controls we use a unit ball in the corresponding space of square integrable functions. The solutions of the studied boundary value problem are treated in the generalized sense as elements of some Hilbert space. As the optimality criterion, we employ the sum of squared norm of the deviation of a state from a prescribed one and the squared norm of the control with some coefficient. Such structure of the optimality criterion allows, if this is needed, to strengthen the role of the first or the second term in this criterion. In the first case it is more important to achieve a prescribed state, while in this second case it is more important to minimize the resource expenses. We study in details the asymptotics of the problem generated by the differential operator with a small coefficient at one of the higher derivatives, to which a zero order differential operator is added.
Keywords: small parameter, optimal control, boundary value problems for systems of partial differential equations, asymptotic expansions.
Received: 20.07.2022
Russian version:
Ufimskii Matematicheskii Zhurnal, 2023, Volume 15, Issue 2, Pages 42–54
Document Type: Article
UDC: 517.9
Language: English
Original paper language: Russian
Citation: A. R. Danilin, “Asymptotics for solutions of problem on optimally distributed control in convex domain with small parameter at one of higher derivatives”, Ufimsk. Mat. Zh., 15:2 (2023), 42–54; Ufa Math. J., 15:2 (2023), 42–54
Citation in format AMSBIB
\Bibitem{Dan23}
\by A.~R.~Danilin
\paper Asymptotics for solutions of problem on optimally distributed control in convex domain with small parameter at one of higher derivatives
\jour Ufimsk. Mat. Zh.
\yr 2023
\vol 15
\issue 2
\pages 42--54
\mathnet{http://mi.mathnet.ru/ufa652}
\transl
\jour Ufa Math. J.
\yr 2023
\vol 15
\issue 2
\pages 42--54
\crossref{https://doi.org/10.13108/2023-15-2-42}
Linking options:
  • https://www.mathnet.ru/eng/ufa652
  • https://doi.org/10.13108/2023-15-2-42
  • https://www.mathnet.ru/eng/ufa/v15/i2/p42
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Уфимский математический журнал
    Statistics & downloads:
    Abstract page:58
    Russian version PDF:14
    English version PDF:9
    References:20
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024